# SDR P2EA2002V0039

- Difficulty date: May 29, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N131NJ
- Make and model: Doug DC-9-83
- Aircraft serial: 49846
- Aircraft time: 33,341 hours, 16,987 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930495506J
- Part serial: 2706
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C CHECK INSPECTION: RT WING INBOARD FLAP OUTBOARD FIXED VANE DELAMINATED.  REPAIRED RT WING INBOARD FLAP OUTBOARD FIXED VANE DUE TO DELAMINATION, IAW COOPESA EO NUMBER COO-CMP-9-57-299-02 APPROVED ON FAA 8110-3 FORM.
